# SDR WRLA97045

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: ARK7550549
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, FLIGHT CREW NOTED THAT LANDING GEAR HANDLE WOULD NOT MOVED TO THE 'RETRACT' POSITION, PREVENTING THE LANDING GEAR FROM RETRACTING.  FLIGHT CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT FOR MX ACTION.  A/C RETURNED, MAKING NORMAL LANDING WITHOUT INCIDENT.  UPON ARRIVAL AT LSZH, MX PERSONNEL BEGAN TROUBLE SHOOTING SYSTEM.  IDENTFIED THE HYD LINE TO THE RIGHT BOGIE TRIM CYLINDER (P/N ARK 7550-549) WAS CRACKED.  THIS CAUSED HYD FUSE TO TRIP, PREVENTING LANDING GEAR FROM BEING RETRACTED.  LINE WAS REPAIRED PER MM 20-10-01.  SYS WAS TESTED PER MM 32-37-00 WITH NO DEFECTS NOTED.  A/C RETURNED TO SERVICE.  (M)
